www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author Gijbels, Irene

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 10 of 10
TitleTypeIssue Date
Almost sure asymptotic representation for a class of functionals of the Kaplan-Meier estimator
Ann. Statist, 19(3). p. 1457-1470
Journal Contribution1991
A three-stage procedure based on bootstrap critical points
Commun. Statist. - Sequential Analysis, 12, p. 93-113
Journal Contribution1993
Bootstrapping the conditional copula
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 143 (1), p. 1-23
Journal Contribution2013
Conditional copulas, association measures and their applications
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 55(5). p. 1919-1932
Journal Contribution2011
Estimation of a Conditional Copula and Association Measures
SCANDINAVIAN JOURNAL OF STATISTICS, 38(4), p. 766-780
Journal Contribution2011
Multivariate and functional covariates and conditional copulas
ELECTRONIC JOURNAL OF STATISTICS, 6, p. 1273-1306
Journal Contribution2012
Quantile estimation in the proportional hazards model of random censorship
Communications in Statistics A, 18, p. 1645-1663
Journal Contribution1989
Sequential fixed-width confidence intervals for quantiles in the presence of censoring
J. Statist. Planning and Inf., 22, p.213-222
Journal Contribution1989
Smooth estimation of a distribution function and its quantiles based on a censorship sample
P. Mandl and M. Huskova (Ed.) Proc. of the 4th Prague Symposium on asymptotic statistics, p. 239-248
Proceedings Paper1989
Weak and strong representations for trimmed U-statistics
Probab. Th. Rel. Fields, 77(2), p. 179-194
Journal Contribution1988
Showing results 1 to 10 of 10